Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2188–2198 (Mi de3259)  

Ordinary Differential Equations

The asymptotic properties of the solutions of two-dimensional differential systems

J. D. Mirzov

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (948 kB)

Bibliographic databases:
UDC: 517.925.14
Received: 23.03.1976

Citation: J. D. Mirzov, “The asymptotic properties of the solutions of two-dimensional differential systems”, Differ. Uravn., 13:12 (1977), 2188–2198

Citation in format AMSBIB
\Bibitem{Mir77}
\by J.~D.~Mirzov
\paper The asymptotic properties of the solutions of two-dimensional differential systems
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2188--2198
\mathnet{http://mi.mathnet.ru/de3259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499439}
\zmath{https://zbmath.org/?q=an:0385.34015}


Linking options:
  • http://mi.mathnet.ru/eng/de3259
  • http://mi.mathnet.ru/eng/de/v13/i12/p2188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022